Translator Disclaimer
June 2016 Removable sets for subcaloric functions and solutions of semilinear heat equations with absorption
Kentaro HIRATA
Hokkaido Math. J. 45(2): 195-222 (June 2016). DOI: 10.14492/hokmj/1470139401

Abstract

We investigate removable sets for subcaloric functions satisfying either a growth condition or an integrability condition by defining suitably upper Minkowski content with respect to the parabolic distance. Results are also applied to obtain removability theorems for nonnegative solutions of a semilinear heat equation with an absorption term.

Citation

Download Citation

Kentaro HIRATA. "Removable sets for subcaloric functions and solutions of semilinear heat equations with absorption." Hokkaido Math. J. 45 (2) 195 - 222, June 2016. https://doi.org/10.14492/hokmj/1470139401

Information

Published: June 2016
First available in Project Euclid: 2 August 2016

zbMATH: 1346.35034
MathSciNet: MR3532129
Digital Object Identifier: 10.14492/hokmj/1470139401

Subjects:
Primary: 35B65
Secondary: 31C05, 35K05, 35K91

Rights: Copyright © 2016 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.45 • No. 2 • June 2016
Back to Top